# SDR DALA13061671505

- Difficulty date: November 11, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 96,844 hours, 18,358 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TRAILING EDGE FAIRING SUPPORT I/B AFT SKATE ANGLE AFT END FOUND CRACKED. REPAIR ACCOMPLISH PER ERA 518682-14. (LP 1183889)
